“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 60
School of Mathematics
  Title:   p-Steinberg characters of alternating and projective special linear groups
  Author(s):  M. R. Darafsheh
  Status:   Published
  Journal: J. Algebra
  Vol.:  181
  Year:  1996
  Pages:   196-206
  Supported by:  IPM
Let G be one of the simple groups An or PSLn(q) where q is the power of a prime r. Let p be a prime number dividing the order of G. It is proved that if G has a p-Steinberg character, then G is isomorphic to a semi-simple group of Lie type in characteristic p.

Download TeX format
back to top
scroll left or right